# SDR UIEA2012082400368

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 78,306 hours, 20,311 cycles
- Engine: Pwa JT9D7
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE FASTENER RECEPTICLE DOOR PROTECTOR HINGE SUPPORT, PART 1 OF EO 6753A090 ACCOMPLISHED, NO FURTHER DAMAGE NOTED.
